Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 14, Number 70

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Construction of Galois fields of characteristic two and irreducible polynomials
J. D. Swift.
Math. Comp. 14 (1960), 99-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111740
Improved methods to calculate the characters of the symmetric group.
Stig Com├ęt.
Math. Comp. 14 (1960), 104-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119451
Tables of values of the modified Mathieu functions
E. T. Kirkpatrick.
Math. Comp. 14 (1960), 118-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113288
Numerical quadrature over a rectangular domain in two or more dimensions. II. Quadrature in several dimensions, using special points
J. C. P. Miller.
Math. Comp. 14 (1960), 130-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115273
On the propagation of round-off errors in the numerical integration of the heat equation
Arnold N. Lowan.
Math. Comp. 14 (1960), 139-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119430
The rational approximation of functions which are formally defined by a power series expansion
P. Wynn.
Math. Comp. 14 (1960), 147-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116457
On the utility of Newton’s method for computing complex roots of equations
I. M. Longman.
Math. Comp. 14 (1960), 187-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112252
A problem in abelian groups, with application to the transposition of a matrix on an electronic computer
Gordon Pall and Esther Seiden.
Math. Comp. 14 (1960), 189-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112246
The Fourier transform of $[c^{2k}+(x-x^{-1})^{2k}]^{-1}$ arising from study of tuned circuit spectra
Charles Walmsley and Arthur S. G. Grant.
Math. Comp. 14 (1960), 193-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111987
On the evaluation of certain complex elliptic integrals
H. A. Lang and D. F. Stevens.
Math. Comp. 14 (1960), 195-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112241
The numerical evaluation of the eighteenth perfect number
D. Scheffler and R. Ondrejka.
Math. Comp. 14 (1960), 199-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112239
A note on Gaussian twin primes
Daniel Shanks.
Math. Comp. 14 (1960), 201-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111724
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 204-217
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 14 (1960), 218-221
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 14 (1960), 222-222
Abstract, references and article information
Full-text PDF Free Access